# SDR 2015FA0000186

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Aircraft time: 1,008 hours, 853 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S39664
- Condition: Worn
- Location: Ailerons
- Part time: 450 hours, 513 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLES INSTALLED ALONG THE REAR WING SPAR PASS THROUGH THE WING RIBS WITH FAIR LEADS. EVERY 450 HOUR INSPECTION OF THE ACFT REVEAL THESE CABLES ARE WORN BEYOND LIMITS AND REQUIRE REPLACEMENT. THE CABLES ARE CHAFING ON THE FAIR LEADS DUE TO INSUFFICIENT CLEARANCE BETWEEN CABLE AND FAIR LEADS CAUSE CHAFING DAMAGE/WEAR OF AILERON SYSTEM CONTROL CABLES.
